# SDR QXEA2014032400235

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 HAS NUMEROUS AREAS OF PITTING CORROSION FROM FS 228.00-FS 570.00. REMOVED PITTING CORROSION AT NUMEROUS AREAS ON SEAT TRACK 7, REF SRM 53-20-49.  EVALUATED SEAT TRACK NR 7 ORIGINAL MATERIAL THICKNESS FROM TOP TO BOTTOM SECTION OF THE SEAT TRACK CLAW IS .460", MATERIAL LOSS AFTER BLENDOUT IS BET .005" TO .025IN. DEPTH THE MAX ALLOWABLE BLENDOUT LIMIT IS ONLY .015" IAW SRM 53-20-49.  REWORKED AREAS IS OUT LIMITS EVALUATED AND MEASURED USING TUC6161 DEPTH GAGE.  REPLACEMENT COMPLIED WITH ON BTAC NRI JOB 5415611, OP 133.
